# SDR DALA2021021000787

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 66,338 hours, 26,374 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Screen
- Condition: Fod
- Location: Apu Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

(LOG 1726574) CREW REPORTS STRONG DIRTY SOCK SMELL THROUGHOUT AIRCRAFT. T/S PER B737 FIM 21-00 TASK 806. FOUND APU SURGE DUCT CRACKED AND GRAY PLASTIC TRASH BAG MELTED ON APU COMPRESSOR INLET SCREEN. REMOVED TRASH BAG AND VERIFIED NO DEBRIS REMAINS. REMOVED AND REPLACED APU SURGE DUCT PER B737 AMM 49-52-41 REF B737 AIPC 49-52-41-02 ITEM 15L. LEAK CKS GOOD.
